Hello everyone, I was just diagnosed with neuropathy. It was the weirdest most uncommon thing that started with vulvodynia. I was having excruciating pelvic pain to the point where I was advised to go to the ER twice. It was like if (I am a female) a male were to have an erection that wouldn't go away plus a persistent urge to urinate while someone is pressing on your bladder plus if someone were to take a rope, put it between your legs and just pull up an torture you. This went on with absolutely NO relief whatsoever for a solid two weeks like every pain you could feel down there happening to their fullest extent all at once. All of my tests came back negative and trust me they tested for EVERYTHING; a total of six doctors checked me out. I even had a doctor imply that I was a hypochondriac (sp?) and was really mean and rude. I had driven an hour and a half to see her and left the office crying. I felt at that point that no one was going to ever help me. It had been a month at this point with no more than 30 minutes of relief; and by releif I mean like a 5 on a pain scale instead of a 10. Instead of seeing specialists I decided to go to my primary. He was the most understanding person in the world and let me tell him the most in depth details that no other doctor would even listen to. They would ususally just hear what I said and pretend like I didn't say it because some of the sensation was a really uncomfortable painuful arousal feeling. Some people (like nurses) even got so uncomfortable they seemed angry with me. However this doctor should get a f*cking medal, he even thanked me for being so open with my descriptions. He had diagnosed me with vulvodynia as well as neuropathy. Just before I had gone to his office I started experiencing the pain in my hands and feet. The most likely cause was that I had skipped two days on my meds, one of which was gabapentin (as an off- label use for OCD) which as some of you may know can help treat neuropathy. He told me to still take it but at a higher dose as I was on the lowest end of it. He even wrote a letter to my university so that I could drop the summer class I was taking past the date when you are allowed to. I was absolutely failing the class and not attending. I tried once since the pain started but had to leave early because I felt like I was going to explode. As of right now the pain is in my pelvic region, hands, feet, legs, arms, and now face and neck. I'm not just dealing with the pain but am absolutely terrified of it showing up somewhere else. Just yesterday I tried to fill my Xanax perscription and was accused of being a drug addict because I was out of them 19 days early out of the six months of refills. I was not abusing them, my psyciatrist had told me I could go to a higher dose and my primary said that I could take it daily because it helped me. My mom had to go to the pharmacy and verify what I told them over the phone. I hope soon to find a treatment that works for me. I absolutely cannot take the pain and have had to numb myself mentally. I am supposed to be moving out in a week (was just approved for the apartment) and starting a class for the second half of summer. I absolutely REFUSE to let this effect those important things in my life. As of right now I hope joining an online support group will help some. Though I would never wish pain on anyone, it's nice to know that I am not alone.
...if we have Graves Disease ? I thought we were, and switched from using iodonized salt to iodine-free himilayan salt within my home. My TSH has shown to be lower and lower with every test. 0.07 last time. I dont feel like I have symptoms, but I have suffered from exhaustion after working too much / irregular work hrs.
I have had Graves for some time now. I am in remission currently but go in and out every 6 months or so. I don't have recent labs so I should go get some done. I have been monitoring with my heart rate and when my cycle starts. If my resting heart rate is around 65 and I start on my 24 day then I am normal, anything lower or under 23 days I am hypo and any heart rate higher then 70 and starting...